# SDR 07FDEA04570

- Difficulty date: October 11, 2007
- Submitted: October 12, 2007
- Operation: Air carrier
- Aircraft: N68058
- Make and model: Doug DC-10-10F
- Aircraft serial: 46705
- Aircraft time: 53,359 hours, 25,730 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: ABA7684507
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: L
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON SEAT TRACK BETWEEN STA 420 TO STA 448 RBL 27 REMOVED AND REPLACED SEAT TRACK ABA7684-507, STA 421.5 TO STA 484.7, RBL 27.5, IN REF TO DC10/MD10 SRM 51-33-01 VOL II PG 1.
